# SDR SWAA2025021388720

- Difficulty date: January 22, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 71,777 hours, 37,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD CORNER SCUFFPLATE IS CRACKED.<[01] VERIFIED APPLICABILITY OF SRM 53-60-15-2R-1;[02] REPAIRED AFT CARGO COMPARTMENT FWD CORNER SCUFFPLATE PER SRM 53-60-15-2R-1. APPLIED CHEMICAL CONVERSION COATING PER SOPM 20-43-03; APPLIED PROTECTIVE FINISHES ON INNER SURFACE PER AMM 51-21-72-370-804.;[03] VERIFIED ACTION 2. JOB COMPLETE.
